# SDR CA960129020

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C24589000
- Condition: Frozen
- Location: Left Mlg
- Part time: 11,767 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)ON GEAR UP SELECTION, LEFT MAIN GEAR UPLOCK LIGHT STAYED ON  GEAR SELECTED DOWN AND LEFT DOWN  INSPECTION FOUND LEFT MAIN GEAR UPLOCK BOX WAS FROZEN
